Efficient management of multiple sets to extract complex structures from mathematical programs

Emmanuel Fragniere, Jacek Gondzio, Robert Sarkissian

Research output: Contribution to journalArticle

LanguageEnglish
Pages67-87
Number of pages21
JournalAnnals of Operations Research
Volume104
Issue number1-4
DOIs
StatusPublished - Apr 2001

Cite this

Efficient management of multiple sets to extract complex structures from mathematical programs. / Fragniere, Emmanuel; Gondzio, Jacek; Sarkissian, Robert.

In: Annals of Operations Research, Vol. 104, No. 1-4, 04.2001, p. 67-87.

Research output: Contribution to journalArticle

@article{cae4b937aa7d44d2b8433ec969d53990,
title = "Efficient management of multiple sets to extract complex structures from mathematical programs",
author = "Emmanuel Fragniere and Jacek Gondzio and Robert Sarkissian",
year = "2001",
month = "4",
doi = "10.1023/A:1013134818537",
language = "English",
volume = "104",
pages = "67--87",
journal = "Annals of Operations Research",
issn = "0254-5330",
publisher = "Springer Netherlands",
number = "1-4",

}

TY - JOUR

T1 - Efficient management of multiple sets to extract complex structures from mathematical programs

AU - Fragniere, Emmanuel

AU - Gondzio, Jacek

AU - Sarkissian, Robert

PY - 2001/4

Y1 - 2001/4

UR - http://dx.doi.org/10.1023/A:1013134818537

U2 - 10.1023/A:1013134818537

DO - 10.1023/A:1013134818537

M3 - Article

VL - 104

SP - 67

EP - 87

JO - Annals of Operations Research

T2 - Annals of Operations Research

JF - Annals of Operations Research

SN - 0254-5330

IS - 1-4

ER -